# SDR DALA2023060604603

- Difficulty date: June 2, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 75,527 hours, 9,732 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3356 DURING HCK AT SAL AND ACCOMPLISHMENT OF EM 5753-01164, THE RH RIB 6 FITTING FORWARD LUG WAS FOUND CORRODED. CORRECTIVE ACTION: REF ERA 608421-14. (2797205)
